Skip to main content

Research Repository

Advanced Search

Gaussian process models—I. A framework for probabilistic continuous inverse theory

Valentine, A.P.; Sambridge, M.

Authors

M. Sambridge



Journal Article Type Article
Publication Date 2020-03
Deposit Date Mar 9, 2021
Journal Geophysical Journal International
Print ISSN 0956-540X
Publisher Oxford University Press
Volume 220
Pages 1632-1647
DOI https://doi.org/10.1093/gji/ggz520
Public URL https://durham-repository.worktribe.com/output/1279475